https://www.mdu.se/

mdu.sePublikationer
Driftstörningar
Just nu har vi driftstörningar på sök-portalerna på grund av hög belastning. Vi arbetar på att lösa problemet, ni kan tillfälligt mötas av ett felmeddelande.
Ändra sökning
Länk till posten
Permanent länk

Direktlänk
Publikationer (7 of 7) Visa alla publikationer
Abbas, M., Nazir, T., Lampert, T. A. & Radenovic, S. (2017). Common fixed points of set-valued F-contraction mappings on domain of sets endowed with directed graph. Computational and Applied Mathemathics, 36(4), 1607-1622
Öppna denna publikation i ny flik eller fönster >>Common fixed points of set-valued F-contraction mappings on domain of sets endowed with directed graph
2017 (Engelska)Ingår i: Computational and Applied Mathemathics, ISSN 0101-8205, Vol. 36, nr 4, s. 1607-1622Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The aim of this paper is to present common fixed point results of set-valued graphic F-contraction mappings on a family of sets endowed with a graph. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature.

Ort, förlag, år, upplaga, sidor
SPRINGER HEIDELBERG, 2017
Nyckelord
Set-valued mapping, Domain of sets, Common fixed point, Graph F-contraction pair, Directed graph
Nationell ämneskategori
Matematik
Identifikatorer
urn:nbn:se:mdh:diva-37193 (URN)10.1007/s40314-016-0314-z (DOI)000413336300009 ()2-s2.0-85032179768 (Scopus ID)
Tillgänglig från: 2017-11-07 Skapad: 2017-11-07 Senast uppdaterad: 2020-10-29Bibliografiskt granskad
Abbas, M., Nazir, T., Popović, B. & Radenović, S. (2017). On Weakly Commuting Set-Valued Mappings on a Domain of Sets Endowed with Directed Graph. Results in Mathematics, 71(3-4), 1277-1295
Öppna denna publikation i ny flik eller fönster >>On Weakly Commuting Set-Valued Mappings on a Domain of Sets Endowed with Directed Graph
2017 (Engelska)Ingår i: Results in Mathematics, ISSN 1422-6383, Vol. 71, nr 3-4, s. 1277-1295Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The aim of this paper is to present coincidence and common fixed point results of set-valued mappings satisfying certain generalized graphic F-contractive conditions on a family of sets endowed with a graph. It is worth mentioning that these results are obtained without appealing to any form of continuity of mappings involved herein. Some examples are presented to support the results proved in this paper. Our results unify, generalize and extend various comparable results in the existing literature. © 2016, Springer International Publishing.

Ort, förlag, år, upplaga, sidor
Birkhauser Verlag AG, 2017
Nationell ämneskategori
Matematik
Identifikatorer
urn:nbn:se:mdh:diva-37694 (URN)10.1007/s00025-016-0588-x (DOI)000401007300043 ()2-s2.0-84981170311 (Scopus ID)
Tillgänglig från: 2018-01-05 Skapad: 2018-01-05 Senast uppdaterad: 2020-10-29Bibliografiskt granskad
Nazir, T. & Silvestrov, S. (2016). Common Fixed Point Results for Family of Generalized Multivalued F-contraction Mappings in Ordered Metric Spaces. In: Sergei Silvestrov; Milica Rancic (Ed.), Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization. Springer
Öppna denna publikation i ny flik eller fönster >>Common Fixed Point Results for Family of Generalized Multivalued F-contraction Mappings in Ordered Metric Spaces
2016 (Engelska)Ingår i: Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization / [ed] Sergei Silvestrov; Milica Rancic, Springer, 2016Kapitel i bok, del av antologi (Refereegranskat)
Abstract [en]

In this paper, we study the existence of common fixed points of family of multivalued mappings satisfying generalized F-contractive conditions in ordered metric spaces. These results establish some of the general common fixed point theorems for family of multivalued maps.

Ort, förlag, år, upplaga, sidor
Springer, 2016
Serie
Springer Proceedings in Mathematics and Statistics, ISSN 2194-1009
Nyckelord
multivalued mapping, generalized F-contraction, common fixed point, ordered metric space
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik/tillämpad matematik
Identifikatorer
urn:nbn:se:mdh:diva-33092 (URN)10.1007/978-3-319-42105-6_20 (DOI)2-s2.0-85012992229 (Scopus ID)978-3-319-42104-9 (ISBN)978-3-319-42105-6 (ISBN)
Projekt
FUSION
Tillgänglig från: 2016-09-08 Skapad: 2016-09-07 Senast uppdaterad: 2019-01-28Bibliografiskt granskad
Nazir, T., Silvestrov, S. & Abbas, M. (2016). Common fixed point results of four mappings in ordered partial metric spaces. Waves Wavelets Fractals - Advanced Analysis, 2(1), 46-63
Öppna denna publikation i ny flik eller fönster >>Common fixed point results of four mappings in ordered partial metric spaces
2016 (Engelska)Ingår i: Waves Wavelets Fractals - Advanced Analysis, ISSN 2449-5557, Vol. 2, nr 1, s. 46-63Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

On partially ordered set equipped with a partial metric, we study the sufficient conditions for existence of common fixed points of various mappings satisfying generalized weak contractive conditions. These results unify several comparable results in the existing literature. We also study the existence of nonnegative solution of implicit nonlinear integral equation. Furthermore, we study the fractal of finite family of generalized contraction mappings defined on a partial metric space.

Ort, förlag, år, upplaga, sidor
De Gruyter Open, 2016
Nyckelord
Common fixed point, dominated maps, dominating maps, weakly compatible, integral equation, iterated function system, partial metric space, partially ordered set
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik/tillämpad matematik
Identifikatorer
urn:nbn:se:mdh:diva-36596 (URN)10.1515/wwfaa-2016-0006 (DOI)
Forskningsfinansiär
EU, FP7, Sjunde ramprogrammet
Tillgänglig från: 2017-10-01 Skapad: 2017-10-01 Senast uppdaterad: 2020-06-12Bibliografiskt granskad
Nazir, T., Silvestrov, S. & Abbas, M. (2016). Fractals of generalized F-Hutchinson operator. Waves, Wavelets and Fractals. Advanced Analysis, 2(1), 29-40
Öppna denna publikation i ny flik eller fönster >>Fractals of generalized F-Hutchinson operator
2016 (Engelska)Ingår i: Waves, Wavelets and Fractals. Advanced Analysis, ISSN 2449-5557, Vol. 2, nr 1, s. 29-40Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The aim of this paper is to construct a fractal with the help of a finite family of F−contraction mappings, a class of mappings more general than contraction mappings, defined on a complete metric space. Consequently, we obtain a variety of results for iterated function systems satisfying a different set of contractive conditions. Some examples are presented to support the results proved herein. Our results unify, generalize and extend various results in the existing literature.

Nyckelord
Iterated function system, set-valued mapping, domain of sets, fixed point, F-contraction
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik/tillämpad matematik
Identifikatorer
urn:nbn:se:mdh:diva-33095 (URN)10.1515/wwfaa-2016-0004 (DOI)
Projekt
FUSION
Tillgänglig från: 2016-09-08 Skapad: 2016-09-07 Senast uppdaterad: 2020-09-01Bibliografiskt granskad
Nazir, T., Silvestrov, S. & Qi, X. (2016). Fractals of Generalized F-Hutchinson Operator in b-Metric Spaces. Journal of Operators, 2016, 9 pp, Article ID 5250394.
Öppna denna publikation i ny flik eller fönster >>Fractals of Generalized F-Hutchinson Operator in b-Metric Spaces
2016 (Engelska)Ingår i: Journal of Operators, ISSN 2314-5064, Vol. 2016, s. 9 pp-, artikel-id 5250394Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The aim of this paper is to construct a fractal with the help of a finite family of generalized F-contraction mappings, a class of mappings more general than contraction mappings, defined in the setup of b-metric space. Consequently, we obtain a variety of results for iterated function system satisfying a different set of contractive conditions. Our results unify, generalize, and extend various results in the existing literature.

Ort, förlag, år, upplaga, sidor
Hindawi Publishing Corporation, 2016
Nyckelord
fractals, attractor, iterated function system, F-contraction, b-metric space
Nationell ämneskategori
Matematisk analys
Forskningsämne
matematik/tillämpad matematik
Identifikatorer
urn:nbn:se:mdh:diva-33093 (URN)10.1155/2016/5250394 (DOI)
Projekt
FUSION
Tillgänglig från: 2016-09-08 Skapad: 2016-09-07 Senast uppdaterad: 2016-12-05Bibliografiskt granskad
Nazir, T., Qi, X. & Silvestrov, S. (2016). Linear Classification of data with Support Vector Machines and Generalized Support Vector Machines. In: Sergei Silvestrov; Milica Rancic (Ed.), Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization. Springer
Öppna denna publikation i ny flik eller fönster >>Linear Classification of data with Support Vector Machines and Generalized Support Vector Machines
2016 (Engelska)Ingår i: Engineering Mathematics II: Algebraic, Stochastic and Analysis Structures for Networks, Data Classification and Optimization / [ed] Sergei Silvestrov; Milica Rancic, Springer, 2016Kapitel i bok, del av antologi (Refereegranskat)
Abstract [en]

In this paper, we study the support vector machine and introduced the notion of generalized support vector machine for classification of data. We showthat the problem of generalized support vector machine is equivalent to the problem of generalized variational inequality and establish various results for the existence of solutions. Moreover, we provide various examples to support our results.

Ort, förlag, år, upplaga, sidor
Springer, 2016
Serie
Springer Proceedings in Mathematics and Statistics, ISSN 2194-1009 ; 179
Nyckelord
support vector machine, generalized support vector machine, control function
Nationell ämneskategori
Beräkningsmatematik Matematisk analys
Forskningsämne
matematik/tillämpad matematik
Identifikatorer
urn:nbn:se:mdh:diva-33094 (URN)10.1007/978-3-319-42105-6_17 (DOI)2-s2.0-85012935047 (Scopus ID)978-3-319-42104-9 (ISBN)978-3-319-42105-6 (ISBN)
Projekt
FUSION
Forskningsfinansiär
EU, FP7, Sjunde ramprogrammet
Tillgänglig från: 2016-09-08 Skapad: 2016-09-07 Senast uppdaterad: 2020-10-01Bibliografiskt granskad
Organisationer
Identifikatorer
ORCID-id: ORCID iD iconorcid.org/0000-0001-6516-3212

Sök vidare i DiVA

Visa alla publikationer